# SDR DALA2024032003542

- Difficulty date: March 17, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 143,340 hours, 21,098 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Indicator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602.   SECURED LENS FOR SLIDE DOOR 602 INDICATOR. OPS NORMAL OK FOR SVC (0248513)
